# SDR GTIA050178

- Difficulty date: May 4, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT AT STRINGER 236 BETWEEN LONGERONS 18L AND 19L.  CHEMICALLY REMOVED PAINT.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR IAW.  TREATED AND PRIMED REPAIR PARTS.  INSTALLED REPAIR IAW.  ITEM TRANSFERRED TO LOG PATE NR 0300548-1.  (M)
